# SDR AALA202108106685

- Difficulty date: August 9, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 66,264 hours, 29,467 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXT SIGN OVER FORWARD ENTRY HAS SEVERAL BULBS INOPERATIVE. RELAMPED EXIT SIGN AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-16.
